MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 PINK MIMX

MIO; UNO INSET II 46/6 SC1 PINK MIMX
Lot Number 5360889
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2022, the patient's parent reported that their daughter had high blood glucose levels for three days now, due to a bent cannula which they tried to treat with a pump and manual injection.The infusion set was changed on (b)(6) 2022.At the time of the event ((b)(6) 2022), her blood glucose level was 20 mmol/l.Consequently, on (b)(6) 2022 at 1:00 am, she was admitted to the hospital as she experienced vomiting, abdominal pain, and positive results in ketones test (3 mmol/l).She was admitted in the hospital for three days.Currently, her blood glucose level was 26 mmol/l.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 PINK MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key14332609
Report Number3003442380-2022-00605
Device Sequence Number17706225
Product Code FPA
UDI-Device Identifier05705244019911
UDI-Public05705244019911
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/01/2024
Device Lot Number5360889
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date05/08/2022
Patient Sequence Number1
Patient SexUnknown